MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2026, during catheterization in the intensive care unit of the (b)(6) hospital, it was discovered that the guidewire had become unraveled and could not be inserted, so a new catheter was used instead.".
 
Additional Manufacturer Narrative
(b)(4).The customer-reported unravelled guidewire confirmed through visual analysis of the returned sample.The customer provided a photo and returned one guide wire for evaluation.Biological material was observed on the guidewire.The guidewire identified three kinks in the guidewire, with one kink located adjacent to the core wire separation.The guidewire exhibited unravelling with separation of the core wire in the distal region.Both separated portions of the core wire remained attached to their respective welds.Dimensional analysis confirmed the returned sample does not match the customer reported finished good.The dimensional discrepancy in guidewire length indicates that the returned sample does not match with the specification associated with the reported material number.This indicates that either an incorrect material number was reported or a different product was returned for evaluation.A device history record review was performed, and no relevant findings were identified.No manufacturing defects were found during this investigation, and a device history record review did not identify any manufacturing-related issues.However, based on the discrepancy between the reported finished good and the returned devices, the root cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "on (b)(6) 2026, during catheterization in the intensive care unit of (b)(6), it was discovered that the guidewire had become unraveled and could not be inserted, so a new catheter was used instead.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24505122
Report Number3006425876-2026-00263
Device Sequence Number16073897
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)250411(17)270207(10)71F25D0387(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25122-F
Device Lot Number71F25D0387
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown